# SDR USAA2013120600005

- Difficulty date: December 5, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 17,433 hours, 5,781 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320271
- Part serial: 9232
- Condition: Cracked
- Location: Cockpit
- Part time: 17,433 hours, 5,781 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT 34000 FEET, CREW REPORTED ARCING ON FIRST OFFICER'S WINDSHIELD.  A FEW SECONDS LATER, GOT ECAM, ANTI-ICE RT WINDSHIELD.  IT APPEARS FIRST OFFICER'S WINDSHIELD HAS CRACK ON OUTER PANE.  REPLACED RT FIXED WINDSHIELD IAW AMM 56-11-11-40, OPERATIONS CHECKED GOOD.
